# SDR MASA2020022500081

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 36,163 hours, 29,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID OH AFT PART OF EXIT SIGN INOP
